# SDR SWAA2022012081568

- Difficulty date: April 12, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SHEAR TIE LOC. ON AFT FACE OF FRAM ON BODY STATION 986.5 BTW S-17L TO S-18L ON LOWER FUSELAGE / REPLACED SHEAR TIE LOC. ON AFT FACE OF FRAME ON BODY STATION 986.5 BTW S-17L TO S-18L ON LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DRAWING 147A00100 REV. 0 AND SRM 53-70-51-2R-4 REPAIR 4; EA #53-0195-17 REV.0 AND EA #1-753-31230-REV.IR
